Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Integrals of products of Laguerre polynomials


Author: R. D. Lord
Journal: Math. Comp. 14 (1960), 375-376
MSC: Primary 33.00; Secondary 65.00
MathSciNet review: 0120406
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.00, 65.00

Retrieve articles in all journals with MSC: 33.00, 65.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1960-0120406-0
PII: S 0025-5718(1960)0120406-0
Article copyright: © Copyright 1960 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia